# SDR SIMA20150415003

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 26,798 hours, 22,649 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREEMENT, AIR TURN BACK.  LG DID NOT RETRACT AFTER TAKEOFF.  GEAR IN TRANSIT ALL THREE GEARS CAME ON & STAYED ON WITH GEAR HANDLE UP.  LG DISAGREE EICAS MSG CAME ON AFTER 10 SECS.  GEAR HANDLE MOVED TO DOWN & ALL THREE GEAR DOWN INDICATION DISPLAYED.  ABNORMAL GEAR EXTENSION PROCEDURE WAS ACCOMPLISHED IAW AOM VOL 1.  NORMAL RATE OF DECENT FOR LANDING.  R & R LG CONTROL LEVER.   PERFORMED OPERATIONAL CHECK OF THE LG EXTENSION & RETRACTION CYCLE & PERFORMED GVI OF NLG & MLG COMPONENTS & WW WITH NO DEFECTS NOTED.  LG OPERATIONS CHECKED GOOD IAW AMM 32-32-02 & 32-30-00 EMB AMM.
